Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 47, No. 1, pp. 271-274 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On groups satisfying \boldmath$|G'|>[G:Z(G)]^{1/2}$

Gil Kaplan and Arieh Lev

School of Computer Sciences, The Academic College of Tel-Aviv-Yaffo, 4 Antokolsky st., Tel-Aviv, Israel 64044, corresponding author, e-mail:

Abstract: We study conditions under which the commutator subgroup $G'$ of a finite group $G$ satisfies the inequality $|G'|>[G:Z(G)]^{1/2}$.

Keywords: commutator subgroup, centre, Sylow subgroups

Full text of the article:

Electronic version published on: 9 May 2006. This page was last modified: 4 Nov 2009.

© 2006 Heldermann Verlag
© 2006–2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition